How's this for muchness? (summermoonpaint) wrote in vaginapagina,
How's this for muchness?
summermoonpaint
vaginapagina

Birth Control and Psychiatric meds

I'm sorry, I'm at work and can't quite scroll through the archives, so if this as been asked, just point me to the way and I will delete this.

However, back in September, I went to the health department (horrible experience to be told another day), and to be put on the pill. I'm not sexually active, but due to horrible, horrible mood swings whilst on my period, I chose to go on the pill. At first, they put me on Ortho-tricycline lo. During the entire month, I spotted heavily. Sometimes that brown discharge that comes right before/after your period, sometimes actual period blood.

I called and had them change me to Yaz. I've had some success with it in the past. I started taking it last month. Yes, it seemed to help with the mood swings, but seriously, I have had a brownish discharge for *two months* off and on.

I'm on Trileptal, which can affect the efficacy of the birth control, I assumed and was assured it meant that if I did become sexually active, I would need an alternate form of birth control. No one told me that it would decrease the efficacy and make me spot for a month!

Has anyone else had this experience with psychiatric medication and birth control? Should I assume this would be the case with all birth control? I do not have insurance, the money, nor the inclination to try multiple different ocp. It should be said that when I'm not on the pill, my period is normal, no spotting, bleeding normall for three to four days. But the mood swings are outrageous.

Does anyone have any suggestions on how to combat those?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments